# SDR 97ZZZX1356

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Malfunction
- Location: Yaw Csas
- Part time: 107 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW CSAS OSCILLATES IN-FLIGHT.  SAME DISCREPANCY WAS REPAIRED  ON LAST REPAIR.  (COMPUTER MALFUNCTION.)
